# SDR SWAA2025040805056

- Difficulty date: March 13, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 58,289 hours, 35,183 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT AT ACB BS727 - BS807 LBL21 WL157. MARKED<[01] REMOVED AND REPLACED NEW FLOOR/SIDEWALL PER REF SRM 51-40-02 AND DWG NBR 146A7500 REV B;[02] REJECT STEP 3.6: MISSING COLLAR ON FASTENER STA 727E COMMON TO FLOOR TO SIDEWALL SUPPORT.;[03] INSTALLED COLLAR AT BS 727E COMMON TO FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02 AND DWG 146A7500 ID:0085 REV:A.;[04] INSTALLED COLLAR AT BS 727E COMMON TO FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-02 AND DWG 146A7500 REV: B.;[05] VERIFIED ACTION 1 & 4. JOB COMPLETE
